# SDR CALA2025031402832

- Difficulty date: March 14, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N14120
- Make and model: Boeing 757224
- Aircraft serial: 27562
- Aircraft time: 95,387 hours, 23,296 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NEED TO VERIFY DOOR 4 LT IS ARMED BEFORE DEPARTURE. VERIFIED DOOR 4 LT IS ARMED AND ENGAGED
